AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
\(L^p\) Boundedness of Fourier Integral Operators
R. Michael Beals

Memoirs of the American Mathematical Society
1982; 57 pp; softcover
Volume: 38
ISBN-10: 0-8218-2264-0
ISBN-13: 978-0-8218-2264-7
List Price: US$20
Individual Members: US$12
Institutional Members: US$16
Order Code: MEMO/38/264
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia